# SDR IPXA13B79625

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B0207076A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP L/E LOWER SKIN DAMAGED IN FOUR AREAS.  REPAIRED IAW EO-B747-5750-51683-A.
